Dosulepin

What is Dosulepin?

Dosulepin is a tricyclic antidepressant, used especially where an anti-anxiety effect is required.

Questions and answers on "Dosulepin"

I am suffering with very excessive flatulence. Consulted many doctors and taken many medicines. Most of the GI medicines are not working for me....

doctor1 MD

Brief Answer:
You are on right drugs

Detailed Answer:
Hello, Welcome to Health Care Magic

I can understand your concern. Excessive flatulence...

Read Full Thread   Ask a Doctor Now

I am 66 years old and have had ME/CFS since 1990, went down with third bad bout 4/5 months ago, having been since 1999 (last bad bout) on...

doctor1 MD

Brief Answer:
In my opinion abrupt stoppage of drug is not a good idea.

Detailed Answer:
Hello thanks for asking from HCM for your health related...

Read Full Thread   Ask a Doctor Now

I am 50 years old taking Prothiedine 75 mg for last 10 years. Recently, I stopped Prothiedine (Dosulepin) and switched to Szetol (Escitalopram Oxalate...

doctor1 MD

Brief Answer:
This may be due to sudden stoppage of Dosulepin

Detailed Answer:
Dear XXXXXXX
Thanks for using Healthcaremagic.

I read your query and...

Read Full Thread   Ask a Doctor Now

Recent questions on  Dosulepin

doctor1 MD

Symptoms are: pain in back of head, usually at night that disturbs sleep; swollen hard lymph nodes on both sides of neck under jaw; swelling in...

doctor1 MD

Have been suffering from ED past 7-8 years on and off. I'm 26 now been on SSRI/ TCA Antidepressants and anti psychotics for past 4 years but No...

doctor1 MD

Hello, I ve been on Dosulepin for about ten years and am thinking of withdrawing from them. I feel I ve become much more stable and generally...

doctor1 MD

I am suffering with very excessive flatulence . Consulted many doctors and taken many medicines. Most of the GI medicines are not working for me....

doctor1 MD

Hi Doctor,I was suffering from insomnia and anxiety/depression. I have been prescribed tegretol cr 200, prothiaden 25 mg and nexito plus 1 tablet...

doctor1 MD

my mum has been told that she has depression and anxiety she has had it since august she is on propanolol and lorazepam and anti depressant that...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy
Related Lab Tests
Related Procedures